Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The Carmichael numbers to $ 10\sp {12}$


Author: Gerhard Jaeschke
Journal: Math. Comp. 55 (1990), 383-389
MSC: Primary 11A51; Secondary 11Y11
DOI: https://doi.org/10.1090/S0025-5718-1990-1023763-5
MathSciNet review: 1023763
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is presented which determines all Carmichael numbers up to a given limit having a prescribed number of factors. An overview over all Carmichael numbers less than $ {10^{12}}$ is given.


References [Enhancements On Off] (What's this?)

  • [1] W. Knödel, Carmichaelsche Zahlen, Math. Nachr. 9 (1953), 343-350. MR 0055360 (14:1062f)
  • [2] C. Pomerance, On the distribution of pseudoprimes, Math. Comp. 37 (1981), 587-593. MR 628717 (83k:10009)
  • [3] C. Pomerance, J. L. Selfridge, and S. S. Wagstaff, Jr., The pseudoprimes to $ 25 \cdot {10^9}$, Math. Comp. 35 (1980), 1003-1026. MR 572872 (82g:10030)
  • [4] J. D. Swift, Review 13, Math. Comp. 29 (1975), 338-339.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A51, 11Y11

Retrieve articles in all journals with MSC: 11A51, 11Y11


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1990-1023763-5
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society